# SDR ASAA2019041729031

- Difficulty date: April 17, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 21,918 hours, 7,182 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Filter
- Part number: 38809381
- Condition: Clogged
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD N8349002 FOUND APU OIL FILTER RED INDICATOR EXTENDED. REQUIRES OIL FILTER INDICATOR SERVICING. GROUNDED - YES. ACCOMPLISHED OIL FILTER INDICATOR SERVICING REF B737-900 AMM 49-91-13. OPS AND LEAK CHECK GOOD.
